# SDR IPXA2024080715662

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft serial: 33493
- Aircraft time: 54,801 hours, 19,151 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814T353830
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N: 814T3538-30 (REPAIR) ++ THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 05.04. REPAIR IAW B767-300BCF (REV. 49) SRM 53-00-50-2R-0.
